# SDR AWXA200200622

- Difficulty date: July 7, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 54,455 hours, 42,586 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Cover
- Part number: 65458789
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A 3 INCH CRACK WAS FOUND IN THE UPPER AFT END RADIUS OF THE KEELBEAM MOUNTING COVER JUST BELOW THE AFT LT MOUNT OF THE AUXILLARY HYDRAULIC PUMP, BS 710. MAINTENANCE REMOVED DAMAGED AREA OF MOUNTING COVER BS 710, FABRICATED 4 EACH REPAIR ANGLES AND A FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, PG. 1-6.
